# SDR SWAA2021062925419

- Difficulty date: January 29, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY; FWD SCUFF PLATE IAW SWA EA 1-A53-2076; REV II.
